Skip to content

Steroids. Mental Health. Suicide

My body shakes, my head spins. I'm nervous. I rock. My eyes blink and fade out. My hands wrestle with one another and I think to myself... I have to find  way back. My head is not right. I'm physically exhausted from the pain. It's physically exhausting but it takes a toll on me emotionally. I feel wiped out and afraid and scattered. I had an emergency therapy session with Dr. D where we discussed in patient psych if I feel it is needed.

In the session we wrote down all the things I have to help me through this physically and emotionally. I'm leaning heavily on aromatherapy stuff. I'm also using the oils I purchased to assist with pain. I still don't have lavender essential oil. I'll go ahead and snag it next month on the 3rd.

It's been a very, very long day. I have to turn my phone off because I don't want to talk to people anymore today. I'm tired. I've talked to 5 different medical doctors and my therapist today. I'm done talking to people. I want to eat and I want to go to sleep now. I don't want to keep doing this. I need some sleep.

Oh yeah, I have to start on the steroids again. The insanity of taking steroids right now is... insane. Steroids make mental health issues worse for some people. They make me suicidal at first then full of rage later. This makes no sense at all. I'm suicidal now but in order to get my pain levels down so I don't lose my mind and want to die, then I have to take these steroids that make me even more suicidal. The pain will get better removing the issue of suicide due to too much pain, and leave me with rage. I can't express any more how exhausted I am. But I do have an incredible, incredible support system. I'm still sticking to the safety plan. I'll keep sticking to it...and I'll keep talking about this very uncomfortable subject........because I need to.

Arial Michelle

January 27th, 2017 - 7:30pm EST

1 thought on “Steroids. Mental Health. Suicide

  1. La Quemada

    ..., this sounds terrible, truly terrible. I am so sorry. Will you be able to stay safe if you take the steroids? If you have any doubts, please, please go to the hospital; accept whatever help you need to get through this.

    I'm holding you in my thoughts. May you find some relief soon.

    Reply

No need to feel nervous, comment if you'd like.

%d bloggers like this: